MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D

BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D
Model Number 383547
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted and replaced due to eri.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while implanted and in service.The bench test of the icd revealed that all therapy functions were available.The archive data and the programmed parameters were inspected.High left ventricular pacing thresholds, up to 6.0v and 1.0ms, were documented in the archive data.Therefore it is reasonable to assume that the pacing outputs were programmed accordingly, which is confirmed by the last programmed left ventricular pacing output of 7.5v and 1.0ms.This represents a high current program, which results in a faster discharge of the battery.In conclusion, the device was fully functional.There was no indication of a device malfunction.Analysis of the device revealed a normal battery depletion.

Brand Name
ILESTO 7 HF-T DF-1
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8633769
Report Number1028232-2019-02063
Device Sequence Number11266968
Product Code NIK
UDI-Device Identifier04035479125035
UDI-Public04035479125035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number383547
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age87 YR